# SDR DALA2015081004873

- Difficulty date: August 4, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 71,304 hours, 53,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12de
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 12DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE ILLUMINATOR FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
